# SDR DALA2025031001816

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,146 hours, 6,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION LBL 43.5 AT FRAME 74-72. -M-. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0575:5300-2016/004 00349 REPAIRED PER ERA 623167-14TR SECTION I. ERA SHOULD READ ERA 623167-14TR REV ORIG SECTION I (689243) SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0575:5300-2016/004 00349 REPAIRED PER ERA 623167-14TR REV ORIGINAL SECTION I. CLOSING REQUIREMENTS RII: INSPECTOR 00257560. (LP# 0849506)
